# SDR DALA2015042802952

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1485 CANT AND 1 HR POSITION.  CRACKED FRAME WAS REPAIRED IAW SRM 53-03D, FIG.49.  LP 1922656.
